# SDR 03FDEA01793

- Difficulty date: October 23, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 12,659 hours, 6,595 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 2442302541
- Condition: Chafed
- Location: Nr 1 & 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-5410-73845  PYLONS/NACELLES - NR 1 AND NR 2 ENGINE CORE COWL CHAFING REPAIR.  COMPLIED WITH EA 6-5410-73845 PYLONS/NACELLES NR 1 AND NR 2 ENGINE CORE COWL CHAFING REPAIR.
